# SDR DALA2014070703908

- Difficulty date: June 12, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES OF SLAT TRACK FITTING AT RT WING SLAT PANEL 2 MID OTBD AND INBD SECTION, SM CARD 2, ZONE 12.  SLAT TRACK HOLES WERE REPAIRED WITH A BUSHINGS IAW SRM 57-02, PAR 9 AND ER/A 525374-14 REV ORIGINAL.
